# SDR 04FDEA03333

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR STRUCT RT SIDE FS 64 TO 67 FLOOR STRUCTURE W/MULTIPLE CORRODED FROM TOP TO UNDERNEATH SURFACE.  REMOVED AND REPLACED TEE PROFILE AT FS 63 TO FS 67 RBL 37 RT IAW A310 SRM 51-40-21.
